gastroenterologist-icon
Constipation during h pylori treatment
Hi , i was diagnosed with h pylori infection anf doctor had given 1 month of nexpro IT and 10 days of 3 antibiotics. Now antibiotics are ove since 3 days and nexpro IT is continuing. But now am getting very hard stool which tough to pass in morning. What shall I do?
141 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Take stool softener Like Duphalac
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.